NWS Jackson, MS wrote its last area forecast discussion before the first event at Jul 21, 5:40 PM CST, 1 hour 8 minutes earlier.
Area forecast discussion, Jul 21, 5:40 PM CST, 1 hour 8 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
640 PM CDT Thu Jul 21 2022
...DANGEROUSLY HIGH HEAT AND HUMIDITY TODAY...
.UPDATE...
Updated for 00Z aviation discussion
&&
.AVIATION...
00Z TAF discussion:
Showers and thunderstorms will continue to develop across the
Highway 82 corridor late this afternoon with VCTS at GLH/GWO/GTR.
This activity is expected to push south through the evening hours
eventually impacting most terminals. Some of these storms may also
be severe with 50kt or greater wind gusts and small hail. Timing
and evolution of the storms has been difficult to pin down and
amendments to the TAFs are likely through the evening as storms
evolve. An additional round of showers and storms may redevelop
along and south of I-20 mid to late tomorrow morning, but will
depend on how storms evolve tonight, so did not mention in the TAF
at this time. /TW/
&&
.DISCUSSION...Not much has changed from earlier thinking
concerning both Excessive Heat and severe storm potential for
the rest of today into this evening. What has changed is the
concern for heat on Friday.
Heat concerns...It's Hot/Humid out there for sure with heat indices
(HIs) peaking across the warning area between 110-117 degrees. So
the upgrade to the Excessive Heat Warning is working out and in the
locations noted. The rest of the area is reaching HIs of 105-110 so
the Advisory area is working out. This oppressive heat will linger
into the evening and will allow these heat products to expire at 9pm.
As for Friday's heat potential, much of this will hinge on storm
evolution this evening and how that "uses" up the boundary layer
moisture. Typically it has a sizable impact on the following day.
The result is lower temperatures and dew points which keeps HIs in
check. In this situation, the latest NBM guidance actually picks
this up nicely and does lower both temps and RH. Even with a
lowering of those elements, much of the area will still see
hot/humid conditions supporting Heat Adv criteria. So, have added an
Adv for Friday which covers like 2/3rds of the W/NW forecast area.
The SE 1/3 will be left out.
Storms and severe weather potential...earlier discussion and
thoughts are on track. Cap is holding and the more subtle s/w to
help trigger convection is still off to our NW/N over AR. So while
we noted multiple favorable parameters earlier, there are
limitations which could keep convection held in check. First is the
subtle s/w which may not provide enough deep ascent. The other is
the cap being a bit stronger and warmer 700mb temps. Despite having
solid low level convergence and moisture pooling near the boundary
across the MS Delta, those limitations could be just enough to slow
vertical motions. Overall, it's a mixed bag with how the models
handle things. Still, the environment in place is very unstable with
SBcape peaking at 6000-6500 j/kg off the SPC meso-a site and several
other key parameters very supportive of severe storms all in place.
From this, will lean on the more aggressive guidance with more
active convection later this evening. Timing is basically the same
with initiation more in the 5-7pm range and storm evolution from 7pm
to midnight or 1am. While close to prev noted times, there's still
some differences and a slightly later trend. Due to this, will
adjust the graphics to better reflect latest thoughts.
Other weather elements...PoPs were increased tonight across the
central part of the forecast area (mainly where the Slight risk is
situated) as guidances seem to be underdone. On Friday, NBM PoPs
were quite high in the SE and opted to lower values some. This is
based off the overall thinking tonight will offer greater coverage
of storms which will impact moisture return on Friday and ultimately
cause lower precip potential during that period. /CME/
Friday night through next Thursday...
Another hot and humid weekend is on tap for the region from the
influence of 700mb anticyclonic motion, which will keep a warm,
southerly airmass persistent at the surface. Precipitation chances
will be mostly confined to the E/SE portions of the area, but will
remain isolated to scattered in the afternoon hours on Saturday and
Sunday. By Monday through the new work week, surface heights will
begin to build over southeast CONUS. Increased chances of dangerous
heat will present itself again, with the potential of heat indices
ranging 110-115 degrees in the northwest, especially the Mississippi
Delta through mid-week. An Significant for heat stress has been put
into the HWO for the Mississippi Delta region, while an Elevated is
outlooked for the remainder of the CWA on Saturday and Sunday.
Rain chances will remain diurnal in nature, with higher chances of
isolated to scattered showers and storms being in the south and
eastern portions of Mississippi. High temperatures will continue to
range in the middle to upper 90s, while overnight lows will
primarily be in the 70s. Continue to stay hydrated and limit
outdoor activities throughout the day! /AJ/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 75 93 73 92 / 49 40 22 26
Meridian 73 92 72 93 / 50 49 19 28
Vicksburg 75 93 73 92 / 47 27 41 16
Hattiesburg 75 92 73 94 / 43 59 32 33
Natchez 74 92 72 93 / 29 40 41 23
Greenville 73 96 74 94 / 34 6 8 11
Greenwood 73 98 74 96 / 37 10 10 17
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Excessive Heat Warning until 9 PM CDT this evening for MSZ018-
019-025>048.
Heat Advisory from 11 AM to 7 PM CDT Friday for MSZ018-019-
025>050-053-054-059-060.
Heat Advisory until 9 PM CDT this evening for MSZ049>066-072>074.
LA...Excessive Heat Warning until 9 PM CDT this evening for
LAZ007>009-015-016.
Heat Advisory from 11 AM to 7 PM CDT Friday for LAZ007>009-015-
016-023>026.
Heat Advisory until 9 PM CDT this evening for LAZ023>026.
AR...Excessive Heat Warning until 9 PM CDT this evening for ARZ074-
075.
Heat Advisory from 11 AM to 7 PM CDT Friday for ARZ074-075.
&&
TW/AJ/CMEHazardous weather outlook, Jul 21, 1:56 PM CST, 4 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
256 PM CDT Thu Jul 21 2022
ARZ074-075-LAZ007>009-015-016-MSZ019-025>047-222000-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-
Clay-Lowndes-Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-
Winston-Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-
Kemper-Warren-
256 PM CDT Thu Jul 21 2022
This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, and north
central Mississippi.
.DAY ONE...Tonight and Friday
SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...The rest of this afternoon through tonight
DANGEROUS HEAT
THREAT...Significant
TIMING...Mainly through the rest of this afternoon
The rest of this afternoon through tonight, severe thunderstorms
are possible. Some thunderstorms could produce damaging winds
between 60 and 70 mph and hail up to quarter size. Near
continuous lightning can be expected with these storms.
(https://www.weather.gov/images/jan/graphicast/2.png)
Mainly through the rest of this afternoon, dangerous heat
expected with peak heat values in excess of 110 degrees. Heat
stroke will be a significant concern with outdoor activity.
(https://www.weather.gov/images/jan/graphicast/1.png)
.DAYS TWO THROUGH SEVEN...Friday night through Wednesday
Dangerous heat with maximum heat index values greater than
110 degrees and/or air temperatures over 105 degrees is expected
for portions of extreme southeast Arkansas and northwest
Mississippi on Saturday.
(https://www.weather.gov/images/jan/graphicast/4.png)
Dangerous heat with maximum heat index values of 105 to
110 degrees and/or air temperatures up to 103 or 105 is expected
for portions of extreme southeast Arkansas, northeast
Mississippi, north central Mississippi, northeast Louisiana, all
of central Mississippi, and all of south central Mississippi on
Saturday.
(https://www.weather.gov/images/jan/graphicast/4.png)
Dangerous heat with maximum heat index values greater than
110 degrees and/or air temperatures over 105 degrees is expected
for portions of extreme southeast Arkansas and northwest
Mississippi on Sunday.
(https://www.weather.gov/images/jan/graphicast/4.png)
Dangerous heat with maximum heat index values of 106 to
110 degrees and/or air temperatures up to 103 or 105 is expected
for portions of extreme southeast Arkansas, northeast
Mississippi, north central Mississippi, northeast Louisiana, all
of central Mississippi, and all of south central Mississippi on
Sunday.
(https://www.weather.gov/images/jan/graphicast/4.png)
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.
MSZ018-222000-
Bolivar-
256 PM CDT Thu Jul 21 2022
This hazardous weather outlook is for portions of northwest
Mississippi.
.DAY ONE...Tonight and Friday
SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...The rest of this afternoon through tonight
DANGEROUS HEAT
THREAT...Significant
TIMING...Mainly through the rest of this afternoon
The rest of this afternoon through tonight, isolated severe
thunderstorms are possible. Some thunderstorms could produce
damaging wind gusts. Near continuous lightning can be expected
with these storms.
(https://www.weather.gov/images/jan/graphicast/2.png)
Mainly through the rest of this afternoon, dangerous heat
expected with peak heat values in excess of 110 degrees. Heat
stroke will be a significant concern with outdoor activity.
(https://www.weather.gov/images/jan/graphicast/1.png)
.DAYS TWO THROUGH SEVEN...Friday night through Wednesday
Dangerous heat with maximum heat index values greater than
110 degrees and/or air temperatures over 105 degrees is expected
for portions of extreme southeast Arkansas and northwest
Mississippi on Saturday.
(https://www.weather.gov/images/jan/graphicast/4.png)
Dangerous heat with maximum heat index values of 105 to
110 degrees and/or air temperatures up to 103 or 105 is expected
for portions of extreme southeast Arkansas, northeast
Mississippi, north central Mississippi, northeast Louisiana, all
of central Mississippi, and all of south central Mississippi on
Saturday.
(https://www.weather.gov/images/jan/graphicast/4.png)
Dangerous heat with maximum heat index values greater than
110 degrees and/or air temperatures over 105 degrees is expected
for portions of extreme southeast Arkansas and northwest
Mississippi on Sunday.
(https://www.weather.gov/images/jan/graphicast/4.png)
Dangerous heat with maximum heat index values of 106 to
110 degrees and/or air temperatures up to 103 or 105 is expected
for portions of extreme southeast Arkansas, northeast
Mississippi, north central Mississippi, northeast Louisiana, all
of central Mississippi, and all of south central Mississippi on
Sunday.
(https://www.weather.gov/images/jan/graphicast/4.png)
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.
LAZ023-025-MSZ048-053-222000-
Franklin LA-Tensas-Hinds-Claiborne-
256 PM CDT Thu Jul 21 2022
This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, and southwest Mississippi.
.DAY ONE...Tonight and Friday
SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...The rest of this afternoon through tonight
DANGEROUS HEAT
THREAT...Elevated
TIMING...This afternoon and again Friday
The rest of this afternoon through tonight, severe thunderstorms
are possible. Some thunderstorms could produce damaging winds
between 60 and 70 mph and hail up to quarter size. Near
continuous lightning can be expected with these storms.
(https://www.weather.gov/images/jan/graphicast/2.png)
This afternoon and again friday, dangerous heat likely with peak
heat index values ranging from 105 to 110 degrees. Heat
exhaustion will be likely with outdoor activity.
(https://www.weather.gov/images/jan/graphicast/1.png)
.DAYS TWO THROUGH SEVEN...Friday night through Wednesday
Dangerous heat with maximum heat index values greater than
110 degrees and/or air temperatures over 105 degrees is expected
for portions of extreme southeast Arkansas and northwest
Mississippi on Saturday.
(https://www.weather.gov/images/jan/graphicast/4.png)
Dangerous heat with maximum heat index values of 105 to
110 degrees and/or air temperatures up to 103 or 105 is expected
for portions of extreme southeast Arkansas, northeast
Mississippi, north central Mississippi, northeast Louisiana, all
of central Mississippi, and all of south central Mississippi on
Saturday.
(https://www.weather.gov/images/jan/graphicast/4.png)
Dangerous heat with maximum heat index values greater than
110 degrees and/or air temperatures over 105 degrees is expected
for portions of extreme southeast Arkansas and northwest
Mississippi on Sunday.
(https://www.weather.gov/images/jan/graphicast/4.png)
Dangerous heat with maximum heat index values of 106 to
110 degrees and/or air temperatures up to 103 or 105 is expected
for portions of extreme southeast Arkansas, northeast
Mississippi, north central Mississippi, northeast Louisiana, all
of central Mississippi, and all of south central Mississippi on
Sunday.
(https://www.weather.gov/images/jan/graphicast/4.png)
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.
MSZ049>052-054>056-222000-
Rankin-Scott-Newton-Lauderdale-Copiah-Simpson-Smith-
256 PM CDT Thu Jul 21 2022
This hazardous weather outlook is for portions of central
Mississippi, and east central Mississippi.
.DAY ONE...Tonight and Friday
SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...The rest of this afternoon through tonight
DANGEROUS HEAT
THREAT...Elevated
TIMING...Mainly through the rest of this afternoon
The rest of this afternoon through tonight, severe thunderstorms
are possible. Some thunderstorms could produce damaging winds
between 60 and 70 mph and hail up to quarter size. Near
continuous lightning can be expected with these storms.
(https://www.weather.gov/images/jan/graphicast/2.png)
Mainly through the rest of this afternoon, dangerous heat likely
with peak heat index values ranging from 105 to 110 degrees. Heat
exhaustion will be likely with outdoor activity.
(https://www.weather.gov/images/jan/graphicast/1.png)
.DAYS TWO THROUGH SEVEN...Friday night through Wednesday
Dangerous heat with maximum heat index values greater than
110 degrees and/or air temperatures over 105 degrees is expected
for portions of extreme southeast Arkansas and northwest
Mississippi on Saturday.
(https://www.weather.gov/images/jan/graphicast/4.png)
Dangerous heat with maximum heat index values of 105 to
110 degrees and/or air temperatures up to 103 or 105 is expected
for portions of extreme southeast Arkansas, northeast
Mississippi, north central Mississippi, northeast Louisiana, all
of central Mississippi, and all of south central Mississippi on
Saturday.
(https://www.weather.gov/images/jan/graphicast/4.png)
Dangerous heat with maximum heat index values greater than
110 degrees and/or air temperatures over 105 degrees is expected
for portions of extreme southeast Arkansas and northwest
Mississippi on Sunday.
(https://www.weather.gov/images/jan/graphicast/4.png)
Dangerous heat with maximum heat index values of 106 to
110 degrees and/or air temperatures up to 103 or 105 is expected
for portions of extreme southeast Arkansas, northeast
Mississippi, north central Mississippi, northeast Louisiana, all
of central Mississippi, and all of south central Mississippi on
Sunday.
(https://www.weather.gov/images/jan/graphicast/4.png)
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.
MSZ059-061-222000-
Jefferson-Franklin MS-
256 PM CDT Thu Jul 21 2022
This hazardous weather outlook is for portions of southwest
Mississippi.
.DAY ONE...Tonight and Friday
SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...The rest of this afternoon through tonight
DANGEROUS HEAT
THREAT...Elevated
TIMING...Mainly through the rest of this afternoon
The rest of this afternoon through tonight, isolated severe
thunderstorms are possible. Some thunderstorms could produce
damaging wind gusts. Near continuous lightning can be expected
with these storms.
(https://www.weather.gov/images/jan/graphicast/2.png)
Mainly through the rest of this afternoon, dangerous heat likely
with peak heat index values ranging from 105 to 110 degrees. Heat
exhaustion will be likely with outdoor activity.
(https://www.weather.gov/images/jan/graphicast/1.png)
.DAYS TWO THROUGH SEVEN...Friday night through Wednesday
Dangerous heat with maximum heat index values greater than
110 degrees and/or air temperatures over 105 degrees is expected
for portions of extreme southeast Arkansas and northwest
Mississippi on Saturday.
(https://www.weather.gov/images/jan/graphicast/4.png)
Dangerous heat with maximum heat index values of 105 to
110 degrees and/or air temperatures up to 103 or 105 is expected
for portions of extreme southeast Arkansas, northeast
Mississippi, north central Mississippi, northeast Louisiana, all
of central Mississippi, and all of south central Mississippi on
Saturday.
(https://www.weather.gov/images/jan/graphicast/4.png)
Dangerous heat with maximum heat index values greater than
110 degrees and/or air temperatures over 105 degrees is expected
for portions of extreme southeast Arkansas and northwest
Mississippi on Sunday.
(https://www.weather.gov/images/jan/graphicast/4.png)
Dangerous heat with maximum heat index values of 106 to
110 degrees and/or air temperatures up to 103 or 105 is expected
for portions of extreme southeast Arkansas, northeast
Mississippi, north central Mississippi, northeast Louisiana, all
of central Mississippi, and all of south central Mississippi on
Sunday.
(https://www.weather.gov/images/jan/graphicast/4.png)
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.
LAZ024-026-MSZ060-222000-
Catahoula-Concordia-Adams-
256 PM CDT Thu Jul 21 2022
This hazardous weather outlook is for portions of northeast
Louisiana, and southwest Mississippi.
.DAY ONE...Tonight and Friday
SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...The rest of this afternoon through tonight
DANGEROUS HEAT
THREAT...Elevated
TIMING...This afternoon and again Friday
The rest of this afternoon through tonight, isolated severe
thunderstorms are possible. Some thunderstorms could produce
damaging wind gusts. Near continuous lightning can be expected
with these storms.
(https://www.weather.gov/images/jan/graphicast/2.png)
This afternoon and again friday, dangerous heat likely with peak
heat index values ranging from 105 to 110 degrees. Heat
exhaustion will be likely with outdoor activity.
(https://www.weather.gov/images/jan/graphicast/1.png)
.DAYS TWO THROUGH SEVEN...Friday night through Wednesday
Dangerous heat with maximum heat index values greater than
110 degrees and/or air temperatures over 105 degrees is expected
for portions of extreme southeast Arkansas and northwest
Mississippi on Saturday.
(https://www.weather.gov/images/jan/graphicast/4.png)
Dangerous heat with maximum heat index values of 105 to
110 degrees and/or air temperatures up to 103 or 105 is expected
for portions of extreme southeast Arkansas, northeast
Mississippi, north central Mississippi, northeast Louisiana, all
of central Mississippi, and all of south central Mississippi on
Saturday.
(https://www.weather.gov/images/jan/graphicast/4.png)
Dangerous heat with maximum heat index values greater than
110 degrees and/or air temperatures over 105 degrees is expected
for portions of extreme southeast Arkansas and northwest
Mississippi on Sunday.
(https://www.weather.gov/images/jan/graphicast/4.png)
Dangerous heat with maximum heat index values of 106 to
110 degrees and/or air temperatures up to 103 or 105 is expected
for portions of extreme southeast Arkansas, northeast
Mississippi, north central Mississippi, northeast Louisiana, all
of central Mississippi, and all of south central Mississippi on
Sunday.
(https://www.weather.gov/images/jan/graphicast/4.png)
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.
MSZ062>066-072>074-222000-
Lincoln-Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-
Forrest-
256 PM CDT Thu Jul 21 2022
This hazardous weather outlook is for portions of south central
Mississippi, and southeast Mississippi.
.DAY ONE...Tonight and Friday
SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...The rest of this afternoon through tonight
DANGEROUS HEAT
THREAT...Elevated
TIMING...Through the remainder of this afternoon
The rest of this afternoon through tonight, isolated severe
thunderstorms are possible. Some thunderstorms could produce
damaging wind gusts. Near continuous lightning can be expected
with these storms.
(https://www.weather.gov/images/jan/graphicast/2.png)
Through the remainder of this afternoon, dangerous heat likely
with peak heat index values ranging from 105 to 110 degrees. Heat
exhaustion will be likely with outdoor activity.
(https://www.weather.gov/images/jan/graphicast/1.png)
.DAYS TWO THROUGH SEVEN...Friday night through Wednesday
Dangerous heat with maximum heat index values greater than
110 degrees and/or air temperatures over 105 degrees is expected
for portions of extreme southeast Arkansas and northwest
Mississippi on Saturday.
(https://www.weather.gov/images/jan/graphicast/4.png)
Dangerous heat with maximum heat index values of 105 to
110 degrees and/or air temperatures up to 103 or 105 is expected
for portions of extreme southeast Arkansas, northeast
Mississippi, north central Mississippi, northeast Louisiana, all
of central Mississippi, and all of south central Mississippi on
Saturday.
(https://www.weather.gov/images/jan/graphicast/4.png)
Dangerous heat with maximum heat index values greater than
110 degrees and/or air temperatures over 105 degrees is expected
for portions of extreme southeast Arkansas and northwest
Mississippi on Sunday.
(https://www.weather.gov/images/jan/graphicast/4.png)
Dangerous heat with maximum heat index values of 106 to
110 degrees and/or air temperatures up to 103 or 105 is expected
for portions of extreme southeast Arkansas, northeast
Mississippi, north central Mississippi, northeast Louisiana, all
of central Mississippi, and all of south central Mississippi on
Sunday.
(https://www.weather.gov/images/jan/graphicast/4.png)
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.
MSZ057-058-222000-
Jasper-Clarke-
256 PM CDT Thu Jul 21 2022
This hazardous weather outlook is for portions of east central
Mississippi.
.DAY ONE...Tonight and Friday
SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...The rest of this afternoon through tonight
DANGEROUS HEAT
THREAT...Elevated
TIMING...Through the remainder of this afternoon
The rest of this afternoon through tonight, severe thunderstorms
are possible. Some thunderstorms could produce damaging winds
between 60 and 70 mph and hail up to quarter size. Near
continuous lightning can be expected with these storms.
(https://www.weather.gov/images/jan/graphicast/2.png)
Through the remainder of this afternoon, dangerous heat likely
with peak heat index values ranging from 105 to 110 degrees. Heat
exhaustion will be likely with outdoor activity.
(https://www.weather.gov/images/jan/graphicast/1.png)
.DAYS TWO THROUGH SEVEN...Friday night through Wednesday
Dangerous heat with maximum heat index values greater than
110 degrees and/or air temperatures over 105 degrees is expected
for portions of extreme southeast Arkansas and northwest
Mississippi on Saturday.
(https://www.weather.gov/images/jan/graphicast/4.png)
Dangerous heat with maximum heat index values of 105 to
110 degrees and/or air temperatures up to 103 or 105 is expected
for portions of extreme southeast Arkansas, northeast
Mississippi, north central Mississippi, northeast Louisiana, all
of central Mississippi, and all of south central Mississippi on
Saturday.
(https://www.weather.gov/images/jan/graphicast/4.png)
Dangerous heat with maximum heat index values greater than
110 degrees and/or air temperatures over 105 degrees is expected
for portions of extreme southeast Arkansas and northwest
Mississippi on Sunday.
(https://www.weather.gov/images/jan/graphicast/4.png)
Dangerous heat with maximum heat index values of 106 to
110 degrees and/or air temperatures up to 103 or 105 is expected
for portions of extreme southeast Arkansas, northeast
Mississippi, north central Mississippi, northeast Louisiana, all
of central Mississippi, and all of south central Mississippi on
Sunday.
(https://www.weather.gov/images/jan/graphicast/4.png)
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.
33
&&
...HAZARD LEGEND...
*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.
*DANGEROUS HEAT*
Extreme...Extreme heat is expected with peak heat index values
in excess of 110 degrees for multiple days. Heat stroke continues
to be a major concern.
Significant...Dangerous heat expected with peak heat index values
in excess of 110 degrees. Heat stroke will be a significant
concern.
Elevated...Dangerous heat likely with peak heat index values
ranging from 106 to 110 degrees. Heat exhaustion will be likely.
Limited...Caution is advised for possible dangerous heat as
heat index values peak near 105 degrees. Heat exhaustion will
be possible.
...USEFUL WEATHER WEB PAGES (URLS)...
NWS JAN Home page...
https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
https://www.weather.gov/jan/safe
Latest Weather Briefing...
https://www.weather.gov/jan/weather_briefing
Tropical page...
https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
@NWSJacksonMS
Follow NWS JAN on Youtube...
https://www.youtube.com/user/NWSJacksonMiss
...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...
Storm Prediction Center (SPC)...
https://www.spc.noaa.gov/
Meso Analysis...
https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
https://www.spc.noaa.gov/products/outlook/
Storm Reports...
https://www.spc.noaa.gov/climo/online/